Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with blocked eustachian tube. On antibiotics and steroids. Pain in the ear and throat, dizziness, fever. Is this a middle ear infection?

27/F Recently diagnosed with a blocked eustation tube. I ve gone through 7 shots of antibiotics and 2 packets of steroids. The pain starts each time on the left side upper chest. Then my throat gets swollen and sore from pressure (not a sore throat ). Finally works it s way up to my ear. Lots of ear pain inside and behind/below my ear. I m concerned that each time it starts it starts in my chest and works it s way up rather than in my ear working it s way down. Should I be worried about something more severe like lymphona? Or is this typical of a middle ear infection? Other Symptoms: Dizziness , occasional fever, typical allergy drainage
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
You should be examined with the help of tuning fork to localize the level of infection.
I recommend you to start with antibiotics .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Dr imran
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor